# SDR DALA2017112208268

- Difficulty date: November 21, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 58,436 hours, 23,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON RT SIDEPLATE BTW STATION 727 AND 767 RBL 20 AT AFT CARGO COMP. MAINTENANCE REPLACED RT SIDEPLATE BTW STATION 727 AND 767 RBL 20 WAS REPLACED PER SRM 53-00-53 FIG 202 AND SRM 51-40-02.
